# SDR R61A201911201298

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY FOUND FR 84 FWD OF AFT SERVICE DOOR SILL HAS CORROSION REMOVED AND REPLACED SILL REF EMB SRM 51-40-08. RESTORED FINISH REF EMB SRM 51-23-04, 51-23-05. 51-23-06.
